# SDR AALA20170509010

- Difficulty date: May 9, 2017
- Submitted: May 13, 2017
- Operation: Air carrier
- Aircraft: N33502
- Make and model: Doug DC-9-82
- Aircraft serial: 49739
- Aircraft time: 78,029 hours, 41,459 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Pin
- Condition: Broken
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DESCENT CAPT NOTICED LOSS OF HYDRAULIC PRESSURE ON THE RT SYSTEM AND DECLARED AN EMERGENCY. THE CREW USED THE ALTERNATE GEAR EXTENSION. THE FLIGHT LANDED UNEVENTFULLY, BUT REQUIRED TO BE TOWED OFF THE RUNWAY AND TO THE GATE. MAINTENANCE FOUND A BROKEN WIRE AT CONNECTOR P1-811. INSTALLED NEW CONNECTOR PINS PER SWPM 20-31-15. CHECKS NORMAL. THE AIRCRAFT WAS GROUNDED.
